# SDR ASAA2020121233669

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,466 hours, 13,227 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2911
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 76,352 hours, 32,698 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED UPON MASTER CAUTION RECALL.  GROUNDED-YES.  PERFORMED PACK/ZONE TEMPERATURE CONTROL BITE TEST, REF B737-800 AMM 21-61-00-70-806-002.  VERIFIED FLIGHT DECK TRIM VALVE FAULT, PER B737-800 FIM 21-62 TASK 834.  REPLACED FWD CABIN TRIM AIR VALVE, REF AMM 21-61-21-400-801.  OPERATIONS & LEAK CHECK GOOD.  BITE TEST GOOD, REF AMM 21-61-00-70-806-002.  ETOPS SIGNIFICANT SYSTEM, GROUND VERIFICATION TEST PASSED.
